MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT IGA GEN.2; IMMUNOGLOBULIN A

ROCHE DIAGNOSTICS TINA-QUANT IGA GEN.2; IMMUNOGLOBULIN A
Catalog Number 08057885190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant iga gen.2 results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 7682 mg/dl with a data flag.The sample was repeated using a decreased sample volume and the result was 7646 mg/dl with a data flag.The operator questioned the results, as they were above the assay measuring range, and the sample was repeated.On (b)(6) 2024 the repeated result with a 1:3 dilution was 24.6 mg/dl.The sample was repeated and the result was 28971 mg/dl with a data flag.The sample was repeated using a decreased sample volume and the result was 7443 mg/dl with a data flag.The sample was repeated using an increased sample volume and the result was 5.16 mg/dl.On (b)(6) 2024 the sample was repeated with a manual dilution (1:2 ratio) and the result was 8884 mg/dl with a data flag.The raw value, that was measured when using a decreased sample volume, was 3777 mg/dl.The final value when applying the dilution factor was 7554 mg/dl.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d4 expiration date was updated.The patient sample could possibly have a very high iga concentration.Based on the available data and the observed failure mode, there was no evidence of an instrument or a reagent issue.The investigation did not identify a product problem.

Brand Name
TINA-QUANT IGA GEN.2
Common Device Name
IMMUNOGLOBULIN A
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19807374
Report Number1823260-2024-02119
Device Sequence Number18023824
Product Code CZP
UDI-Device Identifier07613336121313
UDI-Public07613336121313
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K040435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Catalogue Number08057885190
Device Lot Number716674
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale